# SDR IPXA10559214

- Difficulty date: March 21, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N101347
- Condition: Gouged
- Location: Bs 680 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FRAME INBD FLANGE AT BS 680 STR 15-16 RT GOUGED.     REPAIRED IAW ER 10-2197.
